# SDR UPS98225469

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (4-25-02) AND MECHANICAL DAMAGE ON SEAT TRACK WELL AND TOOTH BETWEEN BS 980 TO 1010 LBL 25.  CORROSION REWORK OUT OF LIMTS IAW SRM 53-10-1.  MECHANICAL DAMAGE WITHIN LIMITS IAW SRM 53-10-1.  SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-02, 53-10-05.
